Journal of Applied Mathematics and Physics

Vol.5 No.5(2017), Paper ID 76495, 7 pages

DOI:10.4236/jamp.2017.55095

 

Towards a Field Theoretical Stochastic Model for Description of Tumour Growth

 

Leonardo Mondaini

 

Department of Physics, Federal University of the State of Rio de Janeiro, Rio de Janeiro, Brazil

 

Copyright © 2017 Leonardo Mondaini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Mondaini, L. (2017) Towards a Field Theoretical Stochastic Model for Description of Tumour Growth. Journal of Applied Mathematics and Physics, 5, 1092-1098. doi: 10.4236/jamp.2017.55095.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.